# SDR AWXA200600464

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,025 hours, 41,220 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SJC - ABORTED TAKEOFF - FLT 163 - CREW ABORTED TAKE OFF AT 60 KNOTS FOR TAKE OFF CONFIGURATION WARNING HORN.  CREW REPORTED THAT THE FLAPS, STAB TRIM, SPEEDBRAKE AND PARKBRAKE INDICATIONS WERE NORMAL, INCLUDING THE RUDDER TRIM.  TAXIED BACK TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED THE TAKEOFF SYSTEM TEST IAW AMERICA WEST AIRLINES TASK CARD A1B31009.  NO DEFECTS WERE NOTED AND SYSTEM OPERATED NORMALLY.
